# SDR AALA20100613LGW01

- Difficulty date: June 12, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 70,140 hours, 11,174 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Rt Pylon
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MAD -   CREW REPORTED RIGHT ENGINE FIRE LOOP 2 ILLUMINATED DURING TAKEOFF.  OVERHEAT LOOP 1 ON MEL.  EMERGENCY DECLARED FLIGHT RETURNED MAD LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  RE-SECURED LOOSE CONNECTOR D4145P ON PYLON.  PRECAUTIONARY CHANGE OF HARNESS (FBD1543503) AND HARNESS (FBD1542503) DUE HISTORY OF DETECTOR CHANGES.  SYSTEM GROUND CHECK NORMAL OPERATION.
